# SDR COMA0160774

- Difficulty date: October 2, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 18,872 hours, 18,380 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5212.  DURING TAXI OUT FROM DTW RECEIVED A FLIGHT SPOILER STATUS MESSAGE, AIRCRAFT RETURNED TO THE GATE.  PERFORMED RESET OF THE FLIGHT SPOILER SYSTEM.
